# SDR SWIA2020020348128

- Difficulty date: December 11, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR OUTER HANDLE CUT OUT CHAFED AT 4 LOCATIONS (MARKED).       (C-CHECK)   RO:1/29/2020BLENDED OUT CHAFES ON SERVICE DOOR OUTER HANDLE ASSEMBLY, C/W ALL STEPS 1 THRU 6 OF REO, REF BOMBARDIER REO
